Vol. 11, No. 3, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Extensions of sheaves of associative algebras by non-trivial kernels

John Walker Gray

Vol. 11 (1961), No. 3, 909–917
Mathematical Subject Classification
Primary: 16.90
Secondary: 18.00
Milestones
Received: 15 June 1960
Published: 1 September 1961
Authors
John Walker Gray